14 results  save search


...
hal-00931025v2  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. Dynamic Programming and Error Estimates for Stochastic Control Problems with Maximum Cost
Applied Mathematics and Optimization, Springer Verlag (Germany), 2015, 71 (1), pp.125--163. ⟨10.1007/s00245-014-9255-3⟩
...
hal-00266994v2  Journal articles
Nicolas ForcadelCyril ImbertRégis Monneau. Homogenization of fully overdamped Frenkel-Kontorova models
Journal of Differential Equations, Elsevier, 2009, 246, pp 1057--1097. ⟨10.1016/j.jde.2008.06.034⟩
...
hal-00803108v1  Book sections
Zhiping RaoHasnaa Zidani. Hamilton-Jacobi-Bellman Equations on Multi-Domains
K. Bredies and C. Clason and K. Kunisch and G. von Winckel. Control and Optimization with PDE Constraints, 164, Springer, pp.93--116, 2013, International Series of Numerical Mathematics, 978-3-0348-0630-5. ⟨10.1007/978-3-0348-0631-2_6⟩
...
hal-00653337v3  Journal articles
Albert AltaroviciOlivier BokanowskiHasnaa Zidani. A general Hamilton-Jacobi framework for nonlinear state-constrained control problems
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩
...
hal-00925905v1  Journal articles
Pierre CardaliaguetPhilip Jameson Graber. Mean field games systems of first order
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2015, 21 (3), pp.690-722
...
hal-00569010v3  Journal articles
Cyril ImbertRégis MonneauHasnaa Zidani. A Hamilton-Jacobi approach to junction problems and application to traffic flows
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (01), pp 129-166. ⟨10.1051/cocv/2012002⟩
...
hal-00931028v1  Journal articles
Lars GrüneHasnaa Zidani. Zubov's equation for state-constrained perturbed nonlinear systems
Mathematical Control and Related Fields, AIMS, 2015, 5 (1), pp.55-71. ⟨10.3934/mcrf.2015.5.55⟩
...
hal-01287013v1  Journal articles
Olivier BokanowskiAthena PicarelliHasnaa Zidani. State-constrained stochastic optimal control problems via reachability approach
SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (5), pp.2568-2593. ⟨10.1137/15M1023737⟩